On a certain class of exponential sums

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)12-17
Number of pages6
JournalJournal fur die Reine und Angewandte Mathematik
Volume1987
Issue number377
DOIs
StatePublished - Jan 1 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On a certain class of exponential sums'. Together they form a unique fingerprint.

Cite this